# SDR DL757982591

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Bs 1681.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/FLOORBEAM, FS 1681.8 UPPER CAP, REPAIR FOR CORROSION.  THE UPPER CAP OF THE FS 1681.8 FLOORBEAM WAS FOUND WITH EXTENSIVE AREAS OF CORROSION.  THE UPPER CAP WAS TRIMMED OFF ALONG THE ENTIRE LENGTH OF THE BEAM.  A NEW CAP WAS FABRICATED FROM THE SAME TYPE EXTRUSION AS THE ORIGINAL AND INSTALLED ON THE FLOORBEAM PER ER/A 366220-14, REV A.
